# SDR P2EA98273

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907/967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BETWEEN BS 907 AND BS 967, BETWEEN STRINGER 4 RT AND STRINER 5 RT.  REPLACED FUSELAGE SKIN SECTION FROM BS 902.5 TO BS 914, BETWEEN STRINGER 4 RT AND STRINGER 5 RT PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  REMOVED CORROSION FROM BS 907 TO BS 967 PER SRM 51-10-6.  FOUND WITHIN LIMITS PER SRM 51-30-1 FIG 1.  (M)
